# SDR HEEA202405210002

- Difficulty date: May 10, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920151
- Aircraft time: 8,089 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Part serial: C1403
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ENGINE #2 FIRE LIGHT AND AUDIO WOULD COME ON MOMENTARILY AND THEN EXTINGUISH MULTIPLE TIMES. WE THEN RETURNED TO BASE.
